# SDR SWAA2016051951988

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 34,910 hours, 20,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5700
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALK PANEL EXIT LIGHT LENS BROKEN.  R & R LIGHT BASE IAW MM.
